Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 140, Number 3

All articles in this issue are freely accessible.

Equivariant $K$-theory and the Chern character for discrete groups
Efton Park.
Proc. Amer. Math. Soc. 140 (2012), 745-747
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A metric discrepancy result for lacunary sequences
Katusi Fukuyama and Tetsujin Watada.
Proc. Amer. Math. Soc. 140 (2012), 749-754
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Invariance under twisting for crossed products
Florin Panaite.
Proc. Amer. Math. Soc. 140 (2012), 755-763
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
“Divergent” Ramanujan-type supercongruences
Jesús Guillera and Wadim Zudilin.
Proc. Amer. Math. Soc. 140 (2012), 765-777
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The $K$-theoretic Farrell-Jones conjecture for CAT(0)-groups
Christian Wegner.
Proc. Amer. Math. Soc. 140 (2012), 779-793
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The number of Goldbach representations of an integer
Alessandro Languasco and Alessandro Zaccagnini.
Proc. Amer. Math. Soc. 140 (2012), 795-804
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Ordinary varieties and the comparison between multiplier ideals and test ideals II
Mircea Mustaţă.
Proc. Amer. Math. Soc. 140 (2012), 805-810
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Integrability of the sub-Riemannian mean curvature of surfaces in the Heisenberg group
D. Danielli, N. Garofalo and D. M. Nhieu.
Proc. Amer. Math. Soc. 140 (2012), 811-821
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the number of factors in the unipotent factorization of holomorphic mappings into $\text {SL}_2(\mathbb {C})$
Björn Ivarsson and Frank Kutzschebauch.
Proc. Amer. Math. Soc. 140 (2012), 823-838
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Prime end rotation numbers of invariant separating continua of annular homeomorphisms
Shigenori Matsumoto.
Proc. Amer. Math. Soc. 140 (2012), 839-845
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the set where the iterates of an entire function are bounded
Walter Bergweiler.
Proc. Amer. Math. Soc. 140 (2012), 847-853
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Euler obstruction and polar multiplicities of images of finite morphisms on ICIS
R. Callejas-Bedregal, M. J. Saia and J. N. Tomazella.
Proc. Amer. Math. Soc. 140 (2012), 855-863
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Stability indices for constrained self-adjoint operators
Todd Kapitula and Keith Promislow.
Proc. Amer. Math. Soc. 140 (2012), 865-880
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Stafney’s lemma holds for several “classical” interpolation methods
Alon Ivtsan.
Proc. Amer. Math. Soc. 140 (2012), 881-889
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Weighted Sobolev type embeddings and coercive quasilinear elliptic equations on $\mathbb {R}^N$
Jiabao Su and Rushun Tian.
Proc. Amer. Math. Soc. 140 (2012), 891-903
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Smooth Livšic regularity for piecewise expanding maps
Matthew Nicol and Tomas Persson.
Proc. Amer. Math. Soc. 140 (2012), 905-914
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Uniform constants in Hausdorff-Young inequalities for the Cantor group model of the scattering transform
Vjekoslav Kovač.
Proc. Amer. Math. Soc. 140 (2012), 915-926
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Stable solutions of elliptic equations on Riemannian manifolds with Euclidean coverings
Alberto Farina, Yannick Sire and Enrico Valdinoci.
Proc. Amer. Math. Soc. 140 (2012), 927-930
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On single commutators in II$_1$–factors
Ken Dykema and Anna Skripka.
Proc. Amer. Math. Soc. 140 (2012), 931-940
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2869077
Weighted Paley–Wiener spaces sharing a majorant-weight
Philippe Poulin.
Proc. Amer. Math. Soc. 140 (2012), 941-949
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Integral representations for Neumann-type series of Bessel functions $I_\nu ,$ $Y_\nu$ and $K_\nu$
Árpád Baricz, Dragana Jankov and Tibor K. Pogány.
Proc. Amer. Math. Soc. 140 (2012), 951-960
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A note on open 3-manifolds supporting foliations by planes
Carlos Biasi and Carlos Maquera.
Proc. Amer. Math. Soc. 140 (2012), 961-969
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Simultaneous extensions of Turkevich’s inequality and the weighted AM-GM inequality
Géza Kós, Hojoo Lee and Peter Vandendriessche.
Proc. Amer. Math. Soc. 140 (2012), 971-975
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Wiener type theorems for Jacobi series with nonnegative coefficients
H. N. Mhaskar and S. Tikhonov.
Proc. Amer. Math. Soc. 140 (2012), 977-986
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Condition number of a square matrix with i.i.d. columns drawn from a convex body
Radosław Adamczak, Olivier Guédon, Alexander E. Litvak, Alain Pajor and Nicole Tomczak-Jaegermann.
Proc. Amer. Math. Soc. 140 (2012), 987-998
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Inner tube formulas for polytopes
Şahin Koçak and Andrei V. Ratiu.
Proc. Amer. Math. Soc. 140 (2012), 999-1010
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The differentiable sphere theorem for manifolds with positive Ricci curvature
Hong-Wei Xu and Juan-Ru Gu.
Proc. Amer. Math. Soc. 140 (2012), 1011-1021
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Random groups have fixed points on $\mathrm {CAT}(0)$ cube complexes
Koji Fujiwara and Tetsu Toyoda.
Proc. Amer. Math. Soc. 140 (2012), 1023-1031
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Some characterizations for compact almost Ricci solitons
A. Barros and E. Ribeiro Jr..
Proc. Amer. Math. Soc. 140 (2012), 1033-1040
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
An almost Schur theorem on 4-dimensional manifolds
Yuxin Ge and Guofang Wang.
Proc. Amer. Math. Soc. 140 (2012), 1041-1044
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On an inclusion of the essential spectrum of Laplacians under non-compact change of metric
Jun Masamune.
Proc. Amer. Math. Soc. 140 (2012), 1045-1052
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Volume maximization and the extended hyperbolic space
Feng Luo and Jean-Marc Schlenker.
Proc. Amer. Math. Soc. 140 (2012), 1053-1068
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the Menger covering property and $D$-spaces
Dušan Repovš and Lyubomyr Zdomskyy.
Proc. Amer. Math. Soc. 140 (2012), 1069-1074
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A combinatorial construction of symplectic expansions
Yusuke Kuno.
Proc. Amer. Math. Soc. 140 (2012), 1075-1083
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Secondary Chern-Euler forms and the law of vector fields
Zhaohu Nie.
Proc. Amer. Math. Soc. 140 (2012), 1085-1096
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2869093
Every $K(n)$–local spectrum is the homotopy fixed points of its Morava module
Daniel G. Davis and Takeshi Torii.
Proc. Amer. Math. Soc. 140 (2012), 1097-1103
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Handle number one links and Generalized Property $R$
Michael J. Williams.
Proc. Amer. Math. Soc. 140 (2012), 1105-1109
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Corrigendum on “Almost automorphic solutions of semilinear evolution equations”
J. A. Goldstein and G. M. N’Guérékata.
Proc. Amer. Math. Soc. 140 (2012), 1111-1112
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions